my 6 year old grandson has shown agressive, defiant behavior at school and a child phsych. thinks he suffers from ADHD and wants to start him on risperdal.has this been tested and approved for children that young?
I think it is extremely dangerous to give drugs like risperdal to a six year old.
Children behave in lots of different ways when they are growing up and being defiant is one of them but it does not mean a child is ill and needs drugs. Risperdal is an antipsychotic drug, once only given to the insane in assylums, not to innocent kids. These type of drugs can cause irreversable damage to internal organs and tardive dyskinesia which is like parkinson disease. Please read "The ADHD Fraud:How psychiatry makes patients of normal children" by Fred Baughman MD. Also visit www.ritalindeath.com
Try and sort your grandsons problems out by taking him out on his own and having a good chat with him. Something is obviously upsetting him at school
Is he getting enough sleep and eating properly. Hes not much more than a baby. These drugs could damage him for life. Psychiatrists nearly always give drugs and label people, often for life and they are very often wrong as there are no scientific lab tests which prove their disorders exist. Your grandson needs his familys help ,love and support. I hope he'll feel happier soon. Get him involved in sport to burn off his energy. God bless him
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2015 • 1 answer
Updated 13 Jan 2012 • 1 answer
Updated 10 Jun 2015 • 1 answer
Updated 1 Jul 2017 • 1 answer
Updated 9 Sep 2017 • 1 answer